Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A strong Lebesgue point property for Sobolev functions


Author: Visa Latvala
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2331-2338
MSC (2000): Primary 46E35; Secondary 31C15
Published electronically: February 19, 2004
MathSciNet review: 2052410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that first-order Sobolev functions fulfill a Wiener integral type Lebesgue point property outside a set of Sobolev capacity zero. Our condition is stronger than the standard Lebesgue point property, but the exceptional set is slightly larger.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E35, 31C15

Retrieve articles in all journals with MSC (2000): 46E35, 31C15


Additional Information

Visa Latvala
Affiliation: Department of Mathematics, University of Joensuu, P.O. Box 111, 80101 Joensuu, Finland
Email: visa.latvala@joensuu.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07358-7
PII: S 0002-9939(04)07358-7
Keywords: Sobolev functions, Lebesgue points, capacity
Received by editor(s): January 23, 2003
Received by editor(s) in revised form: April 29, 2003
Published electronically: February 19, 2004
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2004 American Mathematical Society